# SDR SIMA20150115004

- Difficulty date: January 15, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 37,715 hours, 33,786 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900401
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT NOSE GEAR & GEAR DOOR WOULD NOT CLOSE UP.  R & R NLG UPLOCK BOX IAW AMM 32-33-07.  OPERATIONS & LEAK CHECKED GOOD.
